# SDR CALA0800924

- Difficulty date: September 28, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 22,062 hours, 9,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 19383
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-2 DOOR EMERGENCY EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK PER AMM 33-51-06-960-805, OPS CHECK GOOD.
